# SDR DALA2019120547071

- Difficulty date: November 28, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1379246) CORROSION ON L4 AND R4 PAX DOOR EMERGENCY POWER ACTUATOR AT PAX CABIN. CORRECTIVE ACTION: DOOR EMERGENCY POWER ACTUATORS L4 AND R4 WERE REPLACED BY SERVICIABLE DOOR ACTUATORS L4 PER B757-200 AMM 52-11-35.
